RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sanches Fernandes, K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:36
Abstract pages:217
Full texts:67
References:25

http://www.mathnet.ru/eng/person26801
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/154005

Publications in Math-Net.Ru
1977
1. E. A. Gorin, K. Sanches Fernandes, “Transcendental equations in commutative Banach algebras”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  63–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 53–55
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019